# SDR FDEA200901220306

- Difficulty date: January 22, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A6A70947
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD STRUCTURE SUPPORT STANCHION   CORRODED AT LBL 29 AFTER SIDEWALL PANEL REMOVED TO FACILITATE WIRING INSPECTION.  FORWARD CARGO COMPARTMENT AFT BULKHEAD STRUCTURE SUPPORT STANCHION REMOVED AND REPLACED AS   PER SRM 51-31-01 VOL.II. CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
